# SDR IPXA2020081759141

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Intercostal
- Part number: ACA704910
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  AFT(CENTER) CARGO INTERCOSTAL DOUBLER CRACKED UNDER FLOOR STA.5-11.  FABRICATED AND INSTALLED AFT (CENTER) CARGO INTERCOSTAL REPAIR DOUBLER AT STA 5-11 IAW SRM 53-00-00 FIG 204. (MINOR).
